went to the er with sever back and abdomen pain. 16 hrs and 3 doctors later i was told i probably have a kidney stone. the ct didnt show anything but dr. said it wont pick up smaller than 2mm. they did ultrasound xray and urine test as well. was prescribed pain meds and antibiotics. its hard to remember all i was told but 1 dr said the ultrasound showed swelling or dialation and urine test showed i had a kidney stone. i was in SO much pain and still am 4 days later but not as much. anyone shed some light? as ive been told a stone this small wouldnt cause pain. also the night of i vommited 30 times (no lie) and snow im often nasueas dizzy sleepy and sometimes have lower back and lower abdm. pain. on torodal flowmax and ceprol. reluctent to take any but i find taking them helps with the pain (not helping with other symptoms though) thanks in advance
A 2mm kidney stone causing so much pain? what are these symptoms from?
Question posted by aishi1468 on 3 Nov 2013
Last updated on 3 November 2013 by DzooBaby
Some stones are actually crystals and they have edges sharp as glass and can cause a lot of pain as the pass in the ureters (the tubes that lead from the kidneys to the bladder. They are very very painful. Most people who have had them say it was the worst pain they ever had. The pain can be bad enough to cause you to vomit. Hopefully you will feel better soon. You should follow up with a urologist. Toradol is very very stripping to the stomach and can cause bleeding ulcers. I'm surprised they sent you home on that because even a few days use can cause bleeding stomach ulcers. Try not to use it unless you have to and be sure if you do that you have food on your stomach.
The smaller the stone the more pain, because it can move easier. Its the abrasion of the stone as it moves that hurts. The meds and pain can be causing the nausea. I would make an appointment first thing monday with my dr for followup tho.
Sounds to me like you need to get rechecked. Maybe gallstones as well. I've had a couple of boughts of stones but none that I threw up that much . Some of the pain meds maybe causing you to vomit. I would for sure go back and demand answers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.